# SDR USAA920081676

- Difficulty date: August 21, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N160AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23782
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: BAC1509100146
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CHANNEL BETWEEN BS 727B AND BS 747, LBL 3.  REPAIRED CHANNEL BETWEEN BS 727B AND BS 747, LBL 3 IAW SRM 53-00-53.  (K)
